RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 1, Pages 85–91 (Mi al676)  

This article is cited in 2 scientific papers (total in 2 papers)

Communications

Automorphism groups and endomorphism semigroups of groups $B(m,n)$

V. S. Atabekyan

Yerevan State University, ul. Alex Manoogian 1, Yerevan, 0025, Armenia

DOI: https://doi.org/10.17377/alglog.2015.54.106

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 54:1, 58–62

Bibliographic databases:

UDC: 512.544.4
Received: 02.12.2014

Citation: V. S. Atabekyan, “Automorphism groups and endomorphism semigroups of groups $B(m,n)$”, Algebra Logika, 54:1 (2015), 85–91; Algebra and Logic, 54:1 (2015), 58–62

Citation in format AMSBIB
\Bibitem{Ata15}
\by V.~S.~Atabekyan
\paper Automorphism groups and endomorphism semigroups of groups~$B(m,n)$
\jour Algebra Logika
\yr 2015
\vol 54
\issue 1
\pages 85--91
\mathnet{http://mi.mathnet.ru/al676}
\crossref{https://doi.org/10.17377/alglog.2015.54.106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444487}
\transl
\jour Algebra and Logic
\yr 2015
\vol 54
\issue 1
\pages 58--62
\crossref{https://doi.org/10.1007/s10469-015-9322-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353775700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928346307}


Linking options:
  • http://mi.mathnet.ru/eng/al676
  • http://mi.mathnet.ru/eng/al/v54/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Atabekyan, H. T. Aslanyan, H. A. Grigorian, A. E. Grigoryan, “Analogues of Nielsens and Magnuss theorems for free Burnside groups of period $3$”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:3 (2017), 217–223  mathnet
    2. V. S. Atabekyan, H. T. Aslanyan, A. E. Grigoryan, “Normal automorphisms of free Burnside groups of period $3$”, Armen. J. Math., 9:2 (2017), 60–67  mathscinet  zmath  isi
  •   Algebra and Logic
    Number of views:
    This page:197
    Full text:29
    References:42
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019